| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported after intraocular lens (iol) implantation, the patient had poor/blurred vision at all ranges and the patient had poor neuroadaptation to iol.The lens was explanted in a secondary procedure and replaced with another model company lens.Post replacement the patient's symptoms were resolved.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in b.6.And d.10.Additional information was provided in h.10.The account indicated the use of a qualified cartridge, handpiece and viscoelastic.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company 14.0 diopter (add power +2.2/+3.2) lens was replaced with a monofocal company, 14.0 diopter lens.The product has not been received to evaluate.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).